# SDR SIMA20130317002

- Difficulty date: March 17, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 23,992 hours, 21,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3956 THE CREW REPORTED THE FLIGHT ATTENDANT FLASHLIGHT IN THE FORWARD CABIN WOULD NOT CHARGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE FORWARD FLIGHT ATTENDANT FLASHLIGHT OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
